# SDR SWIA200515369

- Difficulty date: July 31, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 6,591 hours, 5,810 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 1126
- Condition: Malfunctioned
- Location: Motor
- Part time: 4,108 hours, 3,536 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 WOULD NOT ENGAGE.  REPLACED MCU IAW MM 27-42-05.  OPERATIONAL CHECK GOOD.
